Alert archive / Texas / Tornado Warnings in 2011
Tornado Warning 53, NWS Fort Worth, TX
NWS Fort Worth, TX issued this tornado warning at Apr 26, 2011, 6:11 PM CDT for Navarro County, Texas. It was in force for 49 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 26, 2011, 6:11 PM CDT (23:11 UTC)
- Expired
- Apr 26, 2011, 7:00 PM CDT
- In force
- 49 min
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
County Navarro County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 116 km from the middle of the area, began a volume at 23:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 26, 1:44 PM CDT | Tornado Watch | SPC | 10 hr |
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 11.2 hours before the alert went out and 132 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 911 m above ground
- 0-6 km bulk shear
- 65 kt
- 0-1 km storm-relative helicity
- 210 m²/s²
- 0-3 km storm-relative helicity
- 244 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
576
WFUS54 KFWD 262311
TORFWD
TXC349-270000-
/O.NEW.KFWD.TO.W.0053.110426T2311Z-110427T0000Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
611 PM CDT TUE APR 26 2011
THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A
* TORNADO WARNING FOR...
CENTRAL NAVARRO COUNTY IN NORTH CENTRAL TEXAS...
* UNTIL 700 PM CDT
* AT 611 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
DEVELOPING TORNADO 4 MILES WEST OF OAK VALLEY...MOVING EAST AT 30
MPH. A FUNNEL CLOUD HAS BEEN REPORTED WITH THIS STORM.
* THE TORNADO WILL BE NEAR...
OAK VALLEY AND RETREAT AROUND 620 PM CDT...
CORSICANA AROUND 625 PM CDT...
MUSTANG AND ANGUS AROUND 630 PM CDT...
NAVARRO AROUND 635 PM CDT...
MILDRED AND POWELL AROUND 640 PM CDT...
EUREKA AROUND 645 PM CDT...
THIS WILL IMPACT I-45 BETWEEN MILE MARKERS 219 AND 236.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO AN INTERIOR BATHROOM...CLOSET...OR HALLWAY ON THE LOWEST
FLOOR OF YOUR BUILDING. COVER YOURSELF WITH BLANKETS...PILLOWS...OR A
MATTRESS FOR PROTECTION.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT TUESDAY EVENING
FOR EASTERN TEXAS.
&&
LAT...LON 3202 9606 3199 9610 3193 9624 3192 9634
3194 9652 3200 9662 3218 9660 3218 9617
3215 9611 3210 9611 3209 9608 3205 9606
TIME...MOT...LOC 2311Z 271DEG 24KT 3204 9656
$$
85/NH3 follow-up statements
476
WWUS54 KFWD 262326
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
626 PM CDT TUE APR 26 2011
TXC349-270000-
/O.CON.KFWD.TO.W.0053.000000T0000Z-110427T0000Z/
NAVARRO TX-
626 PM CDT TUE APR 26 2011
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 700 PM CDT FOR EASTERN
NAVARRO COUNTY...
AT 624 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
DEVELOPING TORNADO. THIS TORNADO WAS LOCATED NEAR CORSICANA
AIRPORT...MOVING EAST AT 30 MPH.
THE TORNADO WILL BE NEAR...
NAVARRO AROUND 630 PM CDT...
MILDRED AND POWELL AROUND 635 PM CDT...
EUREKA AROUND 640 PM CDT...
GOODLOW AND KERENS AROUND 650 PM CDT...
THIS WILL IMPACT I-45 BETWEEN MILE MARKERS 220 AND 236.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT TUESDAY EVENING
FOR EASTERN TEXAS.
&&
LAT...LON 3202 9606 3199 9610 3193 9624 3192 9633
3196 9649 3202 9656 3218 9657 3218 9617
3215 9611 3210 9611 3209 9608
TIME...MOT...LOC 2324Z 271DEG 24KT 3205 9643
$$432
WWUS54 KFWD 262345
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
645 PM CDT TUE APR 26 2011
TXC349-270000-
/O.CON.KFWD.TO.W.0053.000000T0000Z-110427T0000Z/
NAVARRO TX-
645 PM CDT TUE APR 26 2011
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 700 PM CDT FOR EAST
CENTRAL NAVARRO COUNTY...
AT 645 PM CDT...STORM SPOTTERS AND DOPPLER RADAR OBSERVED A
DEVELOPING TORNADO. THIS TORNADO WAS LOCATED 4 MILES NORTHEAST OF
MILDRED...MOVING EAST AT 25 MPH.
THE TORNADO WILL BE NEAR...
GOODLOW AND KERENS AROUND 650 PM CDT...
THIS WILL IMPACT I-45 NEAR MILE MARKER 225.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT TUESDAY EVENING
FOR EASTERN TEXAS.
&&
LAT...LON 3199 9610 3199 9615 3202 9644 3218 9637
3218 9617 3217 9615 3215 9611 3210 9611
3209 9608 3202 9606
TIME...MOT...LOC 2345Z 265DEG 23KT 3207 9627
$$548
WWUS54 KFWD 262354
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
654 PM CDT TUE APR 26 2011
TXC349-270000-
/O.CON.KFWD.TO.W.0053.000000T0000Z-110427T0000Z/
NAVARRO TX-
654 PM CDT TUE APR 26 2011
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 700 PM CDT FOR EAST
CENTRAL NAVARRO COUNTY...
AT 654 PM CDT...STORM SPOTTERS AND DOPPLER RADAR OBSERVED A
DEVELOPING TORNADO. THIS TORNADO WAS LOCATED NEAR GOODLOW...MOVING
EAST AT 25 MPH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT TUESDAY EVENING
FOR EASTERN TEXAS.
&&
LAT...LON 3199 9610 3199 9615 3204 9630 3218 9626
3218 9617 3217 9615 3215 9611 3210 9611
3209 9608 3202 9606
TIME...MOT...LOC 2354Z 265DEG 23KT 3207 9620
$$What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this tornado warning went out at Apr 26, 4:15 PM CDT, 1 hour 56 minutes earlier.
Area forecast discussion, Apr 26, 4:15 PM CDT, 1 hour 56 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FORT WORTH TX 415 PM CDT TUE APR 26 2011 .AVIATION... 21Z UPDATES TO INCLUDE TEMPO TSRA FOR GKY AND DAL FOR THE SHORT TERM BASED ON DEVELOPMENT AND TRAJECTORY OF RECENTLY-DEVELOPED SEVERE STORMS...WHICH APPEAR TO BE INITIATING NEAR SFC BOUNDARY. WILL INCLUDE VCTS AT ALL OTHER SITES EXCEPT AFW WHICH APPEARS TO REMAIN JUST WEST OF AXIS OF CONVECTIVE DEVELOPMENT. POSSIBILITY EXIST OF ELEVATED STORMS LATER TONIGHT AS UPPER SHORTWAVE APPROACHES FROM THE NORTHWEST BUT WILL NOT INCLUDE IN FORECASTS JUST YET...WILL MONITOR RADAR TRENDS UPSTREAM AND ADDRESS IT LATER IF NEED BE. 30 && .PREV DISCUSSION... /ISSUED 215 PM CDT TUE APR 26 2011/ PARTICULARLY DANGEROUS SITUATION TODAY AND THIS EVENING...WITH ALL ELEMENTS IN PLACE FOR LARGE HAIL...TORNADOES...DAMAGING WINDS INTERSTATE 35 CORRIDOR AND EAST. CAPE VALUES IN WARM SECTOR ARE OVER 4000 JOULES...AND 0-1 KM HELICITY VALUES NEAR FRONT ARE ABOVE 300. AS CYCLOGENESIS OCCURS TODAY...WARM FRONT SHOULD RETREAT NORTHWARD AND DRY LINE SHOULD PUSH EAST. TRIPLE POINT INITIALLY NEAR BOSQUE COUNTY SHOULD PUSH NORTH ACROSS THE METROPLEX. BEST SPOT FOR INITIAL CONVECTION IS NEAR TRIPLE POINT SOUTH OF METROPLEX. STORM MOTION IS NORTHEAST...WITH RIGHT MOVING SUPERCELLS MOVING EAST NORTHEAST. THIS WOULD KEEP THEM IN THE WARM SECTOR AND ALLOW FOR LONG TRACK TORNADOES AND/OR WIDESPREAD HAIL. BY EARLY MORNING COLD FRONT SWEEPS ACROSS THE AREA AND PRECIP SHOULD BE LIMITED TO THE NORTHEAST BY SUNRISE...ENDING SHORTLY THEREAFTER. NO CHANGES FOR REST OF THE WEEK WITH NEXT SYSTEM SATURDAY INTO SUNDAY. 84 && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 60 71 53 78 59 / 30 5 5 5 5 WACO, TX 66 79 52 82 58 / 20 5 5 5 5 PARIS, TX 63 68 48 75 54 / 60 20 5 5 5 DENTON, TX 57 70 48 78 58 / 30 5 5 5 5 MCKINNEY, TX 61 70 49 78 56 / 50 10 5 5 5 DALLAS, TX 63 72 53 77 60 / 40 5 5 5 5 TERRELL, TX 64 72 51 77 57 / 50 10 5 5 5 CORSICANA, TX 67 78 54 78 58 / 30 5 5 5 5 TEMPLE, TX 65 81 53 82 57 / 20 5 5 5 5 MINERAL WELLS, TX 58 73 50 78 58 / 10 5 5 5 5 && .FWD WATCHES/WARNINGS/ADVISORIES... NONE. && 30/05
Hazardous weather outlook, Apr 26, 1:55 PM CDT, 4 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 155 PM CDT TUE APR 26 2011 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-271100- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 155 PM CDT TUE APR 26 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. TORNADO WATCH IN EFFECT FOR MUCH OF NORTH TEXAS UNTIL 10 PM. THUNDERSTORMS ARE LIKELY TODAY AND TONIGHT ALONG AND EAST OF A LINE FROM LAMPASAS TO WEATHERFORD TO BOWIE. SEVERE THUNDERSTORMS ARE LIKELY THIS AFTERNOON AND TONIGHT...ESPECIALLY ALONG AND EAST OF THE INTERSTATE 35 CORRIDOR. LARGE HAIL...DAMAGING DOWNBURST WINDS...AND TORNADOES WILL ALL BE POSSIBLE. ELEVATED FIRE WEATHER CONDITIONS ARE EXPECTED THIS AFTERNOON SOUTHWEST OF A CISCO TO MERIDIAN TO GATESVILLE LINE. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. A FEW THUNDERSTORMS MAY LINGER WEDNESDAY MORNING ACROSS THE FAR NORTHEASTERN COUNTIES OF NORTH TEXAS. ELEVATED FIRE WEATHER CONDITIONS ARE LIKELY WEDNESDAY AFTERNOON ACROSS THE SOUTHWEST HALF OF NORTH TEXAS. A CHANCE FOR THUNDERSTORMS RETURNS TO NORTH TEXAS SATURDAY AFTERNOON THROUGH SUNDAY AFTERNOON. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS LIKELY ALONG AND EAST OF THE INTERSTATE 35 CORRIDOR TODAY AND TONIGHT. MORE LIMITED SPOTTER ACTIVATION MAY BE REQUESTED WEST OF THE INTERSTATE 35 CORRIDOR.
In the hours before
Local storm report, Apr 26, 5:47 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
547 PM CDT TUE APR 26 2011
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0546 PM HAIL FROST 32.08N 96.82W
04/26/2011 M1.75 INCH NAVARRO TX AMATEUR RADIO
GOLFBALL SIZE HAIL REPORTED IN FROSTLocal storm report, Apr 26, 5:49 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
549 PM CDT TUE APR 26 2011
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0548 PM HAIL BLOOMING GROVE 32.10N 96.72W
04/26/2011 E1.75 INCH NAVARRO TX TRAINED SPOTTER
GOLFBALL SIZE HAIL 1 NORTH OF BLOOMING GROVELocal storm report, Apr 26, 5:52 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
552 PM CDT TUE APR 26 2011
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0550 PM HAIL MILANO 30.70N 96.85W
04/26/2011 E0.75 INCH MILAM TX TRAINED SPOTTER
HWY 36 AND CR 237 NORTH OF MILANOLocal storm report, Apr 26, 5:58 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
558 PM CDT TUE APR 26 2011
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0556 PM TORNADO 2 SW BEN WHELLER 32.43N 95.72W
04/26/2011 VAN ZANDT TX TRAINED SPOTTER
DAMAGE TO ROOFS AND TREESLocal storm report, Apr 26, 6:02 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
602 PM CDT TUE APR 26 2011
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0601 PM TORNADO 1 S KEMP 32.44N 96.23W
04/26/2011 KAUFMAN TX AMATEUR RADIO
TORNADO SOUTH OF KEMPLocal storm report, Apr 26, 6:03 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
603 PM CDT TUE APR 26 2011
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0603 PM TORNADO 1 N PRIMROSE 32.44N 95.60W
04/26/2011 VAN ZANDT TX AMATEUR RADIO
MULTI VORTEX TORNADOThe office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 25, 7:11 PM CDT | Tornado Warning | FWD | Freestone, Leon | 49 min |
| Apr 25, 7:17 PM CDT | Severe Thunderstorm Warning | FWD | Henderson | 58 min |
| Apr 25, 7:28 PM CDT | Tornado Warning | FWD | Freestone | 19 min |
| Apr 25, 7:32 PM CDT | Special Weather Statement | FWD | Navarro | 28 min |
| Apr 25, 7:38 PM CDT | Tornado Warning | FWD | Anderson | 52 min |
| Apr 25, 7:51 PM CDT | Tornado Warning | FWD | Freestone, Navarro | 39 min |
| Apr 25, 7:57 PM CDT | Tornado Warning | FWD | Freestone, Leon | 33 min |
| Apr 25, 8:27 PM CDT | Severe Thunderstorm Warning | FWD | Anderson | 63 min |
| Apr 25, 8:30 PM CDT | Tornado Warning | FWD | Freestone, Leon | 45 min |
| Apr 25, 8:42 PM CDT | Areal Flood Advisory | FWD | Anderson, Freestone, Leon | 2 hr |
| Apr 25, 9:21 PM CDT | Special Weather Statement | FWD | Freestone | 24 min |
| Apr 25, 9:29 PM CDT | Special Weather Statement | FWD | Anderson | 31 min |
| Apr 25, 9:40 PM CDT | Special Weather Statement | FWD | Freestone | 35 min |
| Apr 25, 10:13 PM CDT | Special Weather Statement | FWD | Leon | 32 min |
| Apr 25, 10:28 PM CDT | Severe Thunderstorm Warning | FWD | Leon | 30 min |
| Apr 26, 2:37 PM CDT | Special Weather Statement | FWD | Hill | 23 min |
| Apr 26, 2:48 PM CDT | Severe Thunderstorm Warning | FWD | Ellis, Hill, Johnson | 57 min |
| Apr 26, 3:26 PM CDT | Special Weather Statement | FWD | Dallas | 34 min |
| Apr 26, 3:28 PM CDT | Tornado Warning | FWD | Ellis, Navarro | 47 min |
| Apr 26, 3:33 PM CDT | Special Weather Statement | FWD | Robertson | 27 min |
| Apr 26, 3:44 PM CDT | Severe Thunderstorm Warning | FWD | Leon, Robertson | 61 min |
| Apr 26, 3:53 PM CDT | Severe Thunderstorm Warning | FWD | Dallas, Ellis, Kaufman | 52 min |
| Apr 26, 3:54 PM CDT | Severe Thunderstorm Warning | FWD | Milam | 51 min |
| Apr 26, 4:00 PM CDT | Tornado Warning | FWD | Ellis, Henderson, Kaufman | 45 min |
| Apr 26, 4:13 PM CDT | Tornado Warning | FWD | Henderson, Navarro | 47 min |
| Apr 26, 4:15 PM CDT | Severe Thunderstorm Warning | FWD | Ellis, Johnson | 60 min |
| Apr 26, 4:22 PM CDT | Severe Thunderstorm Warning | FWD | Anderson | 38 min |
| Apr 26, 4:28 PM CDT | Severe Thunderstorm Warning | FWD | Falls, Limestone | 62 min |
| Apr 26, 4:32 PM CDT | Tornado Warning | FWD | Leon, Robertson | 43 min |
| Apr 26, 4:40 PM CDT | Severe Thunderstorm Warning | FWD | Milam, Robertson | 52 min |
| Apr 26, 4:41 PM CDT | Tornado Warning | FWD | Henderson, Kaufman, Van Zandt | 64 min |
| Apr 26, 4:43 PM CDT | Severe Thunderstorm Warning | FWD | Leon | 32 min |
| Apr 26, 4:50 PM CDT | Severe Thunderstorm Warning | FWD | Dallas, Ellis, Hill, Johnson | 55 min |
| Apr 26, 4:54 PM CDT | Tornado Warning | FWD | Leon | 23 min |
| Apr 26, 4:56 PM CDT | Severe Thunderstorm Warning | FWD | Hill | 30 min |
| Apr 26, 5:03 PM CDT | Severe Thunderstorm Warning | FWD | Anderson | 57 min |
| Apr 26, 5:09 PM CDT | Tornado Warning | FWD | Ellis, Kaufman | 51 min |
| Apr 26, 5:13 PM CDT | Severe Thunderstorm Warning | FWD | Leon | 47 min |
| Apr 26, 5:19 PM CDT | Severe Thunderstorm Warning | FWD | Ellis, Hill, Navarro | 56 min |
| Apr 26, 5:22 PM CDT | Severe Thunderstorm Warning | FWD | Collin, Dallas, Rockwall | 30 min |
| Apr 26, 5:25 PM CDT | Tornado Warning | FWD | Ellis, Navarro | 50 min |
| Apr 26, 5:26 PM CDT | Severe Thunderstorm Warning | FWD | Fannin, Lamar | 32 min |
| Apr 26, 5:33 PM CDT | Tornado Warning | FWD | Hill, Navarro | 42 min |
| Apr 26, 5:42 PM CDT | Tornado Warning | FWD | Van Zandt | 48 min |
| Apr 26, 5:43 PM CDT | Severe Thunderstorm Warning | FWD | Ellis, Hill, Johnson | 62 min |
| Apr 26, 5:46 PM CDT | Severe Thunderstorm Warning | FWD | Lamar | 59 min |
| Apr 26, 5:50 PM CDT | Tornado Warning | FWD | Henderson, Kaufman, Van Zandt | 40 min |
| Apr 26, 5:54 PM CDT | Severe Thunderstorm Warning | FWD | Bosque, Hill, Limestone, McLennan | 66 min |
| Apr 26, 5:55 PM CDT | Severe Thunderstorm Warning | FWD | Delta, Hopkins, Hunt | 65 min |
| Apr 26, 6:05 PM CDT | Tornado Warning | FWD | Henderson, Navarro | 40 min |
| Apr 26, 6:26 PM CDT | Tornado Warning | FWD | Ellis, Navarro | 49 min |
| Apr 26, 6:27 PM CDT | Tornado Warning | FWD | Henderson, Van Zandt | 63 min |
| Apr 26, 6:31 PM CDT | Tornado Warning | FWD | Falls, Limestone, McLennan | 44 min |
| Apr 26, 6:43 PM CDT | Severe Thunderstorm Warning | FWD | Delta, Fannin, Lamar | 62 min |
| Apr 26, 6:43 PM CDT | Tornado Warning | FWD | Henderson | 47 min |
| Apr 26, 6:54 PM CDT | Tornado Warning | FWD | Delta, Hopkins, Lamar | 21 min |
| Apr 26, 6:54 PM CDT | Tornado Warning | FWD | Henderson, Navarro | 51 min |
| Apr 26, 6:55 PM CDT | Severe Thunderstorm Warning | FWD | Ellis | 46 min |
Nearby
Tornado Warnings in Texas, 2011Every tornado warning in 2011Tornadoes in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.